# SDR SWAA2014062329266

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 29,004 hours, 17,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 11A24012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR THRESHOLD Z ANGLE CORRODED.  R & R ANGLE IAW SRM.
